# SDR SWAA2022030196712

- Difficulty date: December 31, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 40,286 hours, 20,571 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTER BALANCE WEIGHT IS CORRODED / REMOVED AND REPLACED THE RUDDER COUNTER BALANCE WEIGHT PER CMM 54-40-09 STEPS 3C(3)(A)(B)1);6)&7) AND SRM 51-60-07-0G-0 PG 6 OF 41 STEP C2)D) FOR PROPER TORQUE.
